English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Gutless marine oligochaetes and their bacterial symbionts.

MPS-Authors
/persons/resource/persons210343

Dubilier,  N.
Department of Symbiosis, Max Planck Institute for Marine Microbiology, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Erseus, C., Dubilier, N., & Giere, O. (2004). Gutless marine oligochaetes and their bacterial symbionts. Cladistics, 20(6), 593-593.


Cite as: http://hdl.handle.net/21.11116/0000-0001-D0E6-0
Abstract
There is no abstract available